day for 11 years. I went off it, gradually to start another drug, which ended up making my illness worse. now I would like to return to Zoloft. I am extremely nauseous, am living on ginger and other herbs which are not doing me any good. Should I cut my pill in half, and go on a 25 mg for a week . and then increase it . I am female and 75 years old and my physical health is good. the extreme nausea has helped me lose 20 lbs in the last 4 months without really trying.
Nelly; Yes let the doctor know you need to go back on it and your right it is pretty much out of your system now so you should start however you did before to make it easy on you many start with the 25mg like you said and adjust it up to the 50mg again so it is not such shock to your system.And remember that is the same way you should come off if you do again. good luck.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 19 Mar 2013 • 2 answers
Posted 17 Jan 2014 • 5 answers
Posted 4 Aug 2015 • 0 answers
Does it hurt to drink cherry tart with ginger, turmeric, while I'm on gabapentin, atenolol, Zoloft..
Posted 21 May 2017 • 0 answers